# SDR A6WA200740675

- Difficulty date: November 29, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 18,279 hours, 17,417 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON T FWD PRESSURE BULKHEAD PARKING BRAKE CABLE HOLE APPROX .650 INCH LONG.  FWD PRESSURE BULKHEAD AT FS 202.00, LBL 23.71.  REPAIRED IAW REO 601R-53-11-563.  (K)
